# SDR MASA2009091500292

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 16,658 hours, 12,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2658 CLT-BDL.  CREW REPORTED BURNING ELECTRICAL SMELL IN COCKPIT AND FORWARD GALLEY.  MX INSPECTED AND FOUND NO EVIDENCE OF SMOKE FUMES.
